# SDR DALA2015082305156

- Difficulty date: March 5, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 54,138 hours, 7,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M-CHECK, A GOUGE WAS FOUND COMMON TO THE INNER SKIN PANEL OF THE FORWARD CARGO DOOR AT FRAME 23.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER AND REMOVED ALL NICK, BURRS, SCRATCHES, AND SHARP EDGES IAW ER/A 531925-14.
